# SDR ASOA20141222104

- Difficulty date: December 22, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 32,948 hours, 25,450 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7600 · Engine Controls
- Part: Module
- Part number: 14535059401
- Part serial: 145465
- Condition: Faulty
- Location: Thrust
- Part time: 32,950 hours, 25,452 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED DURING INITIAL CLIMB, CLIMB THRUST COULD NOT BE SET UNLESS FIRST SETTING CRUISE THRUST.  MAINTENANCE REPLACED THE THRUST RATING MODULE SWITCH BOX. OPS CHECKS WERE GOOD.
